# SDR SWAA2025120139741

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 61,520 hours, 41,051 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Bolt
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT ACTUATOR,  ONE FASTENER CRACKED AT ATTACHMENT POINT.   REMOVED AND REPLACED THE RT WING NR 8 SLAT AND OPS CHECKED GOOD IAW AMM 27-81-21.
